# SDR ABXA030383

- Difficulty date: October 1, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N853AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46037
- Aircraft time: 56,218 hours, 24,869 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR CYLINDER FORWARD LUG AFT SIDE HAD EVIDENCE OF CORROSION. CORROSION ON RIGHT MAIN LANDING GEAR CYLINDER WAS OUT OF LIMITS. REPLACED RIGHT GEAR WITH A SERVICEABLE ASSEMBLY. TRANSFERRED BRAKE ASSEMBLY 4 EA. IAW DC-8 MM 32-42-01. TRANSFERRED WHEEL ASSEMBLY 4 EA. IAW DC-8 MM 32-40-01. TRANSFERRED 2 EA. ANTI-SKID MANIFOLDS IAW DC-8 MM 32-43-03. TRANSFERRED GEAR STRUT DOOR IAW DC-8 MM 51-3-0. REMOVAL, INSTALL AND OPS CHECK OF THE RT MAIN LANDING GEAR WAS PERFORMED ON N/R 20892/YU892, AND IAW DC-8 MM.
